I started this medication less than a week ago and I notice I sweat when not warm and also am having trouble sleeping, goofy dreams when I do fall asleep.
All of these are side effects of this medication. Check this web page out for more side effects:
I would call the doctor in the morning and tell him/her what problems you are having. Hope this helps.
Yes, I've been taking it for almost two weeks and my worst side effect seems to be sweating profusely. I have very fine hair, and at times it gets soaken wet. I also have a typically "ruddy" complexion, but on Savella my face gets extremely flushed. I have been having serious, bizarre dreams also. I switch from hot to cold very rapidly, as well. I'm willing to stick with it because it's already seemed to help some. A few of the side effects I experienced the first couple of days have subsided, so I am hoping these other issues fade over time. Good luck with it!
I started Savella a month ago. Was taking Effexor. Have had severe sweating if I try to do anything at all. Has not improved. And cannot sleep. Restlessness. Walk the floor at night. Go from hot flushed face and heavy sweating to chills and freezing. Help. Anyone out there have these symptoms and get past them? I’m ready to pull my hair out. I feel like I’m going crazy.
- Savella Information for Consumers
- Savella Information for Healthcare Professionals (includes dosage details)
- Side Effects of Savella (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 25 Feb 2011 • 2 answers
Posted 5 May 2011 • 1 answer
Posted 10 Aug 2011 • 2 answers
Posted 28 Oct 2011 • 11 answers
Savella - If the worst side effects is sweating badly and a few more I have read it has been on the?
Posted 29 Jun 2016 • 0 answers